MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 5.0; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 5.0; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual evaluation of the returned product identified damage to the sterile packaging (blister and pouch).Sterility has been compromised.Additionally, the stem has punctured the outer paperboard carton.The reported event has been confirmed by evaluation of the returned product.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a member of the team found a taperloc stem in an implant bin, where the implant broke through the packaging.No patient involvement was reported.There is no additional information available at the time of this report.

Brand Name
TPRLC 133 FP TYPE1 PPS HO 5.0
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18065262
Report Number0001825034-2023-02564
Device Sequence Number7594089
Product Code KWA
UDI-Device Identifier00880304499065
UDI-Public(01)00880304499065(17)260807(10)3852465
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K103755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model NumberN/A
Device Catalogue Number51-101050
Device Lot Number3852465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown